Journal of Symbolic Logic

Stable types in rosy theories

Assaf Hasson and Alf Onshuus

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the behaviour of stable types in rosy theories. The main technical result is that a non-þ-forking extension of an unstable type is unstable. We apply this to show that a rosy group with a þ-generic stable type is stable. In the context of super-rosy theories of finite rank we conclude that non-trivial stable types of Uþ-rank 1 must arise from definable stable sets.

Article information

Source
J. Symbolic Logic, Volume 75, Issue 4 (2010), 1211-1230.

Dates
First available in Project Euclid: 4 October 2010

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1286198144

Digital Object Identifier
doi:10.2178/jsl/1286198144

Mathematical Reviews number (MathSciNet)
MR2767965

Zentralblatt MATH identifier
1247.03053

Citation

Hasson, Assaf; Onshuus, Alf. Stable types in rosy theories. J. Symbolic Logic 75 (2010), no. 4, 1211--1230. doi:10.2178/jsl/1286198144. https://projecteuclid.org/euclid.jsl/1286198144


Export citation